Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 


An irreducibility criterion for power series

Authors: Guillaume Rond and Bernd Schober
Journal: Proc. Amer. Math. Soc. 145 (2017), 4731-4739
MSC (2010): Primary 12E05, 13F25, 14B05, 32S25
Published electronically: June 9, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an irreducibility criterion for polynomials with power series coefficients generalizing previous results given by García Barroso and González-Pérez.

References [Enhancements On Off] (What's this?)

  • [A] Abdallah Assi, Irreducibility criterion for quasi-ordinary polynomials, J. Singul. 4 (2012), 23-34. MR 2872213,
  • [ACLM1] E. Artal Bartolo, Pi. Cassou-Noguès, I. Luengo, and A. Melle Hernández, On $ \nu $-quasi-ordinary power series: factorization, Newton trees and resultants, Topology of algebraic varieties and singularities, Contemp. Math., vol. 538, Amer. Math. Soc., Providence, RI, 2011, pp. 321-343. MR 2777828,
  • [ACLM2] E. Artal Bartolo, Pi. Cassou-Noguès, I. Luengo, and A. Melle Hernández, Quasi-ordinary singularities and Newton trees, Mosc. Math. J. 13 (2013), no. 3, 365-398, 553. MR 3136099
  • [GBGP] E. R. García Barroso and P. D. González-Pérez, Decomposition in bunches of the critical locus of a quasi-ordinary map, Compos. Math. 141 (2005), no. 2, 461-486. MR 2134276,
  • [GBG] Evelia R. García Barroso and Janusz Gwoździewicz, Quasi-ordinary singularities: tree model, discriminant, and irreducibility, Int. Math. Res. Not. IMRN 14 (2015), 5783-5805. MR 3384457,
  • [GV] Manuel González Villa, Newton process and semigroups of irreducible quasi-ordinary power series, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM 108 (2014), no. 1, 259-279. MR 3183117,
  • [H] Heisuke Hironaka, Introduction to the theory of infinitely near singular points, Consejo Superior de Investigaciones Científicas, Madrid, 1974. Memorias de Matematica del Instituto ``Jorge Juan'', No. 28. MR 0399505
  • [EGA] A. Grothendieck, J. Dieudonné, Éléments de Géométrie Algébrique IV, Quatrième Partie, Publ. Math. IHÉS, 32, (1967).
  • [MS] H. Mourtada, B. Schober, A polyhedral characterization of quasi-ordinary singularities, Arxiv:1512.07507.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 12E05, 13F25, 14B05, 32S25

Retrieve articles in all journals with MSC (2010): 12E05, 13F25, 14B05, 32S25

Additional Information

Guillaume Rond
Affiliation: Aix-Marseille Université, CNRS, Centrale Marseille, I2M, UMR 7373, 13453 Marseille, France

Bernd Schober
Affiliation: Institut für Algebraische Geometrie, Leibniz Universität Hannover, Welfengarten 1, 30167 Hannover, Germany
Address at time of publication: The Fields Institute, 222 College Street, Toronto, Ontario, M5T 3J1, Canada — and — Department of Mathematics, University of Toronto, 40 St. George Street, Toronto, Ontario, M5S 2E4, Canada

Received by editor(s): May 19, 2016
Received by editor(s) in revised form: December 15, 2016
Published electronically: June 9, 2017
Additional Notes: The first author was partially supported by ANR projects STAAVF (ANR-2011 BS01 009) and SUSI (ANR-12-JS01-0002-01)
Communicated by: Irena Peeva
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society